International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 457-464

On the dual space of a weighted Bergman space on the unit ball of Cn

J. S. Choa and H. O. Kim

Department of Applied Mathematics, KAIST, P.O. Box 150, Cheongryang, Seoul, Korea

Received 30 January 1987; Revised 24 March 1987

Copyright © 1988 J. S. Choa and H. O. Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The weighted Bergman space Aαp(Bn)(0<p<1), of the holomorphic functions on the unit ball Bn of Cn forms an F-space. We find the dual space of Aαp(Bn) by determining its Mackey topology.